DBLP BibTeX Record 'journals/siamdm/ChenHZ04'

@article{DBLP:journals/siamdm/ChenHZ04,
  author    = {W. R. Chen and
               Frank K. Hwang and
               Xuding Zhu},
  title     = {Equivalence of the 1-Rate Model to the Classical Model on
               Strictly Nonblocking Switching Networks},
  journal   = {SIAM J. Discrete Math.},
  volume    = {17},
  number    = {3},
  year      = {2004},
  pages     = {446-452},
  ee        = {http://dx.doi.org/10.1137/S0895480102414806},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}